# SDR 02364621

- Difficulty date: December 30, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE CREW REPORTED FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE IN AFT CABIN.  MAINTENANCE PERSONNEL PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
